Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Fractional moments of automorphic $ L$-functions

Author: O. M. Fomenko
Translated by: G. V. Kuz′mina and O. M. Fomenko
Original publication: Algebra i Analiz, tom 22 (2010), nomer 2.
Journal: St. Petersburg Math. J. 22 (2011), 321-335
MSC (2010): Primary 11F03
Published electronically: February 8, 2011
MathSciNet review: 2668129
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Upper and lower bounds for fractional moments of automorphic $ L$- functions are found.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 11F03

Retrieve articles in all journals with MSC (2010): 11F03

Additional Information

O. M. Fomenko
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, 27 Fontanka, St. Petersburg 191023, Russia

Keywords: Symmetric square $L$-function, fractional moment, convexity
Received by editor(s): March 20, 2009
Published electronically: February 8, 2011
Additional Notes: The author was partly supported by RFBR (project no. 08-01-00233)
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society